MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. CVC SET: 2-LUMEN 4 FR X 5 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL INC. CVC SET: 2-LUMEN 4 FR X 5 CM; CATHETER PERCUTANEOUS
Model Number IPN033013
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 12/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
The complaint is reported as: a catheter was inserted in the right jugular on (b)(6) 2020 at 7 pm.On (b)(6) 2020 it was observed that it caused an extravasation of product "smofkabiven".The patient was found on (b)(6) 2020 at around 8 am with an edema of the right cheek extending to his neck.The catheter remained inserted and held by threads.The infusion was stopped and the doctor was called.The doctor decided to apply g30% % (glucose 30%) compresses and to have a new catheter inserted.Thus, on (b)(6) at 4:30 pm the patient returned to the operating room and a new catheter was inserted in left jugular.The edema and pain disappeared 3 days after insertion of the new catheter.The patient's condition was reported to be fine.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
CVC SET: 2-LUMEN 4 FR X 5 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11329742
Report Number3006425876-2021-00137
Device Sequence Number11428184
Product Code DQY
UDI-Device Identifier30801902124310
UDI-Public30801902124310
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN033013
Device Catalogue NumberCS-12402
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/28/2021
Supplement Date Received by Manufacturer03/08/2021
Initial Report FDA Received Date02/15/2021
Supplement Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SMOFKABIVEN; SMOFKABIVEN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 MO